Bibliographie
Équations de Lie, Cours de l'institut Fourier no. 8  (1971-1972), p. 59-60
@inbook{CIF_1971-1972__8__59_0,
     author = {Malgrange, Bernard},
     title = {Bibliographie},
     booktitle = {\'Equations de Lie},
     series = {Cours de l'institut Fourier},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     number = {8},
     year = {1971-1972},
     pages = {59-60},
     language = {fr},
     url = {http://www.numdam.org/item/CIF_1971-1972__8__59_0}
}
Malgrange, Bernard. Bibliographie, in Équations de Lie, Cours de l'institut Fourier, no. 8 (1971-1972), pp. 59-60. http://www.numdam.org/item/CIF_1971-1972__8__59_0/

Agmon S., Douglis A., Nirenberg L. [1] Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure Appl. Math. 12 (1959) pp. 623-727. | MR 125307 | Zbl 0093.10401

Bernard D. [1] Sur la géométrie différentielle des G-structures, Ann. Inst. Fourier 10 (1960) pp. 153-273. | Numdam | MR 126800 | Zbl 0095.36406

Douady A. [1] Le problème des modules pour les sous-espaces analytiques compacts d'un espace analytique donné, Ann. Inst. Fourier 16-1 (1966) pp.1-98. | Numdam | MR 203082 | Zbl 0146.31103

Douglis A., Nirenberg L. [1] Interior estimates for elliptic systems of partial differential equations, Comm. Pure Appl. Math. 8 (1955) pp. 503-538. | MR 75417 | Zbl 0066.08002

Ehrenpreis L., Guillemin V.W., Stenberg S. [1] On Spencer’ sestimates for δ-Poincaré, Ann. of Math. 82 (1965) pp. 128-138. | MR 187256 | Zbl 0178.11302

Freidman A. [1] Regularity of solutions of non-linear elliptic and parabolic equations, J. Math. Mech. 7 (1958) pp. 43-60. | Zbl 0078.27702

Frolicher A., Nijenhuis A. [1] Theory of vector-values differential forms I, Proc. Kon. Ned. Akad. Wet. Amsterdam, 59 (1956) pp. 338-359. | Zbl 0079.37502

Gelfand I.M. ,Fuks D.B., Cohomologie de l'algèbre de Lie des champs de vecteurs formels, (en russe) Isv. Ak. Nauk, 34 (1970) pp. 322-337. | MR 266195

Goldschmidt H. [1] Existence theorems for analytic linear partial differential equations, Ann. of Math. 86 (1967) pp. 246-270. | MR 219859 | Zbl 0154.35103

Goldschmidt H. [2] Integrability criteria for systems of non-linear partial differential equations, J. Diff. Geometry 1 (1967) pp. 269-307. | MR 226156 | Zbl 0159.14101

Goldschmidt H. [3] Sur la structure des équations de Lie : le troisième théorème fondamental (à paraître). | Zbl 0235.58011

Grauert H. [1] Ein Theorem der analytischen Garbentheorie und die Modulräume Komplexer Strukturen, Publ. Math. I.H.E.S. 5 (1960). | Numdam | MR 121814 | Zbl 0100.08001

Grothendieck A. [1] Techniques de construction en géométrie algébrique, exposés 7-17, Séminaire H. Cartan, Ecole Normale Supérieure, Paris (1960/61).

Grothendieck A. [2] Crystals and the de Rham cohomology of schemes (notes by J. Coates and O. Jussila) I.H.E.S. 1966. | Zbl 0215.37102

Guillemin V.W. , Sternberg S. [1] Deformation theory of pseudogroup structures, Mem. Amer. Math. Soc. 64 (1966) pp. 1-80. | MR 211421 | Zbl 0169.53001

Kuranishi M. [1] Lectures on involutive systems of partial differential equations, Publ. Soc. Mat. São Paulo (1967) pp. 1-75. | Zbl 0163.12001

Malgrange B. [1] Cohomologie de Spencer (d'après Quillen), Séminaire Mathématique, Orsay (1966).

Malgrange B. [2] Sur l' intégrabilité des structures presque-complexes, Roma, Istituto Nazionale di Alta Matematica, Symposia Matematica 2 (1968) pp. 289-296. | MR 253383 | Zbl 0186.42504

Malgrange B. [3] Pseudogroupes de Lie elliptiques, Séminaire Leray, Collège de France 1969-70.

Newlander A. , Nirenberg L. [1] Complex coordinates in almost-complex manifolds, Ann. of Math. 65 (1957) pp. 391-404. | MR 88770 | Zbl 0079.16102

Quê Ngo Van [1] Non-abelian Spencer cohomology and deformation theory, J. Diff. Geometry 3 (1969) pp. 165-211. | MR 266257 | Zbl 0206.50403

Quillen D. [1] Formal properties of over-determined systems of linear partial differential equations, Ph. D. thesis, Harvard University (1964) [non publié] . | Zbl 1295.35005

Singer J.M., Sternberg S. [1] The infinite groups of Lie and Cartan, J. Analyse Math. 15 (1965) pp. 1-114. | Zbl 0277.58008

Spencer D.C. [1] Deformation of structures on manifolds defined by transitive, continuous pseudogroups I-II, Ann. of Math. 76 (1962) pp. 306-445 | MR 156363 | Zbl 0124.38601

Spencer D.C. Deformation of structures on manifolds defined by transitive, continuous pseudogroups III, Ann. of Math. 81 (1965) pp. 389-450. | MR 179811 | Zbl 0192.29603

Spencer D. C. [2] On deformations of pseudogroups structures, Collected math, papers in honour of K. Kodaira, University of Tokyo Press.

Sweeney W.J. [1] The δ-Poincaré estimate, Pac. J. Math. 20 (1967) pp. 559-570. | MR 224979 | Zbl 0152.29402